# SDR CA100107007

- Difficulty date: December 9, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 10,636 hours
- Engine: Pwa PT642A
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 1014302853
- Condition: Cracked
- Location: Bs 246.75
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BULKHEAD AT FS 246.75 CRACKED UNDER FLOOR, WATERLINE 85.0, BUTTOCK LINE 25.0 LEFT. (TC NR 20100107007)
